City Research Online

The tilting tensor product theorem and decomposition numbers for symmetric groups

Cox, A. (2007). The tilting tensor product theorem and decomposition numbers for symmetric groups. Algebras and Representation Theory, 10(4), pp. 307-314. doi: 10.1007/s10468-007-9051-8

Abstract

We show how the tilting tensor product theorem for algebraic groups implies a reduction formula for decomposition numbers of the symmetric group. We use this to prove generalisations of various theorems of Erdmann and of James and Williams.

Publication Type: Article
Publisher Keywords: tilting tensor product theorem, algebraic group, symmetric group, WEYL MODULES, ALGEBRAIC-GROUPS, HECKE ALGEBRAS, REPRESENTATIONS
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
URI: http://openaccess.city.ac.uk/id/eprint/376
[img]
Preview
PDF
Download (130kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login